A while back I had a rant about the 3 new drugs my primary had me on that caused insomnia, muscle pain, and vaginitis. One was Evista for osteop. It works by blocking estrogen (which I don't have much of anyway). When I told doc about vaginitis, we agreed I'd stop taking the Evista. My sleep doc was kinda upset about the pain and insomnia. I've been off of the Evista for a month. Hot flashes have stopped, vaginitis is better, but now I've grown a freaking MUSTACHE! (Not a big one, but enough to freak me out.) I've never had lip hair. I'm so ready to see the new doc in May.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...